Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Graded algebras having a unique rational homotopy type
HTML articles powered by AMS MathViewer

by Hiroo Shiga and Nobuaki Yagita PDF
Proc. Amer. Math. Soc. 85 (1982), 623-632 Request permission

Abstract:

We consider the problem for which graded algebra ${A^* }$ complexes such that ${H^*}(K,Q) \simeq {A^*}$ is unique up to homotopy type. A necessary and sufficient condition is given using formal minimal model of ${A^*}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P62
  • Retrieve articles in all journals with MSC: 55P62
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 623-632
  • MSC: Primary 55P62
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660618-7
  • MathSciNet review: 660618